# SDR JJBA20250917026

- Difficulty date: September 4, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 14522461011
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DIGITAL AT FR22 FOUND CORRODED. AT CF1, RT DIGITAL AT FR22 DOUBLER BLENDED OUT OF LIMIT. AT CF1, RT DIGITAL AT FR22 DIGITAL REMOVED AND INSTALLED.
